Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 102, Number 2

All articles in this issue are freely accessible.

Some amalgam structures for Bianchi groups
Charles Frohman and Benjamin Fine.
Proc. Amer. Math. Soc. 102 (1988), 221-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920977
Elliptically embedded subgroups of polycyclic groups
A. H. Rhemtulla and J. S. Wilson.
Proc. Amer. Math. Soc. 102 (1988), 230-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920978
Rings graded by polycyclic-by-finite groups
William Chin and Declan Quinn.
Proc. Amer. Math. Soc. 102 (1988), 235-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920979
Path-lifting for Grothendieck toposes
Ieke Moerdijk.
Proc. Amer. Math. Soc. 102 (1988), 242-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920980
One-relator quotients and free products of cyclics
Benjamin Fine, James Howie and Gerhard Rosenberger.
Proc. Amer. Math. Soc. 102 (1988), 249-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920981
Multiplicities of the eigenvalues of the discrete Schrödinger equation in any dimension
Dan Burghelea and Thomas Kappeler.
Proc. Amer. Math. Soc. 102 (1988), 255-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920982
Derivations and (hyper)invariant subspaces of a bounded operator
Shuang Zhang.
Proc. Amer. Math. Soc. 102 (1988), 261-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920983
Extensions of certain compact operators on vector-valued continuous functions
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 102 (1988), 268-270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920984
A counterexample to the nodal domain conjecture and a related semilinear equation
Chang Shou Lin and Wei-Ming Ni.
Proc. Amer. Math. Soc. 102 (1988), 271-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920985
An estimate for certain meromorphic univalent functions
Ming Qin Xie.
Proc. Amer. Math. Soc. 102 (1988), 278-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920986
Extremal problems for Lorentz classes of nonnegative polynomials in $L^{2}$ metric with Jacobi weight
Gradimir V. Milovanović and Miodrag S. Petković.
Proc. Amer. Math. Soc. 102 (1988), 283-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920987
Weighted norm inequalities for multipliers
Cristian E. Gutiérrez.
Proc. Amer. Math. Soc. 102 (1988), 290-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920988
A characterization of $L^{p}$-improving measures
Kathryn E. Hare.
Proc. Amer. Math. Soc. 102 (1988), 295-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920989
Spectrum of the product of operators
Milan Hladnik and Matjaž Omladič.
Proc. Amer. Math. Soc. 102 (1988), 300-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920990
Fatou’s lemma in infinite-dimensional spaces
Nicholas C. Yannelis.
Proc. Amer. Math. Soc. 102 (1988), 303-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920991
On Hörmander’s ratio theorems
Fatma B. Jamjoom and N. Zaheer.
Proc. Amer. Math. Soc. 102 (1988), 311-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920992
Smooth convex $t$-norms do not exist
C. Alsina and M. S. Tomás.
Proc. Amer. Math. Soc. 102 (1988), 317-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920993
$c_{0}$-subspaces and fourth dual types
Vasiliki A. Farmaki.
Proc. Amer. Math. Soc. 102 (1988), 321-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920994
Analyticity of the interface of the porous media equation after the waiting time
Sigurd Angenent.
Proc. Amer. Math. Soc. 102 (1988), 329-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920995
A counterexample to an F. and M. Riesz-type theorem
Krzysztof Samotij.
Proc. Amer. Math. Soc. 102 (1988), 337-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920996
Regular variation in $R^{k}$
Mark M. Meerschaert.
Proc. Amer. Math. Soc. 102 (1988), 341-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920997
On extreme points of families described by subordination
Rahman Younis.
Proc. Amer. Math. Soc. 102 (1988), 349-354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920998
On the relation between $C^{*}$-algebras of foliations and those of their coverings
Xiaolu Wang.
Proc. Amer. Math. Soc. 102 (1988), 355-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920999
$L^{p}$-multipliers: a new proof of an old theorem
Tomas P. Schonbek.
Proc. Amer. Math. Soc. 102 (1988), 361-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921000
Strongly commuting selfadjoint operators and commutants of unbounded operator algebras
Konrad Schmüdgen.
Proc. Amer. Math. Soc. 102 (1988), 365-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921001
A construction of finite and $𝜎$-finite invariant measures in measure spaces
Yoshihiro Kubokawa.
Proc. Amer. Math. Soc. 102 (1988), 373-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921002
A note on the $g$-function
J. Michael Wilson.
Proc. Amer. Math. Soc. 102 (1988), 381-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921003
Decidable sentences over polynomial rings
Shih Ping Tung.
Proc. Amer. Math. Soc. 102 (1988), 383-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921004
Completeness theorem for singular biprobability models
Miodrag Rašković.
Proc. Amer. Math. Soc. 102 (1988), 389-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921005
Vector-valued stochastic processes. II. A Radon-Nikodým theorem for vector-valued processes with finite variation
Nicolae Dinculeanu.
Proc. Amer. Math. Soc. 102 (1988), 393-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921006
Expansion of discrete and closure-preserving families
Takemi Mizokami.
Proc. Amer. Math. Soc. 102 (1988), 402-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921007
Spans of simple triods
Thelma West.
Proc. Amer. Math. Soc. 102 (1988), 407-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921008
The separable representations of $U(H)$
Doug Pickrell.
Proc. Amer. Math. Soc. 102 (1988), 416-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921009
Two questions on Heegaard diagrams of $S^{3}$
José María Montesinos.
Proc. Amer. Math. Soc. 102 (1988), 421-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921010
Tautness and locally finitely-valued Alexander-Spanier cochains
Satya Deo and Atul N. Roy.
Proc. Amer. Math. Soc. 102 (1988), 426-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921011
Unstable compositions related to the image of $J$
Mark Mahowald and Robert Thompson.
Proc. Amer. Math. Soc. 102 (1988), 431-436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921012
On forbidden minors for $GF(3)$
Jeff Kahn and Paul Seymour.
Proc. Amer. Math. Soc. 102 (1988), 437-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921013
Vector measures with values in the compact operators
Werner Ricker.
Proc. Amer. Math. Soc. 102 (1988), 441-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 921014
American Mathematical Society